# SDR FDEA201006302280

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5307218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R INBD SIDE CORRODED AT 4 EA LOCATIONS FROM APPROX 16 IN FWD OF FR33 TO 10 INCHES AFT OF FR 33 APPROX 5 SQ INCH TOTAL.  REMOVED CORROSION IAW SRM 51-74-10 , CHECKED LIMITS IAW SRM 53-10-16 PAGE 103, FIG 101 FOUND TO BE OUT OF LIMITS. REPAIRED SEAT TRACK 2R BETWEEN FR 32 AND FR34 IAW SRM 53-10-16 FIG 208, PAGE 247/248.
